Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the solution of quartic equations

Author: Herbert E. Salzer
Journal: Math. Comp. 14 (1960), 279-281
MSC: Primary 65.00
Corrigendum: Math. Comp. 15 (1961), 113-114.
MathSciNet review: 0117882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society